Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Korovkin type theorem on weak convergence


Author: A. Meir
Journal: Proc. Amer. Math. Soc. 59 (1976), 72-74
MSC: Primary 41A35
DOI: https://doi.org/10.1090/S0002-9939-1976-0410193-4
MathSciNet review: 0410193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A weak convergence theorem is proved for a sequence of positive contractions on $ {L_1}(0,1)$.


References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • [2] Daniel E. Wulbert, Convergence of operators and Korovkin’s theorem, J. Approximation Theory 1 (1968), 381–390. MR 0235370

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A35

Retrieve articles in all journals with MSC: 41A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0410193-4
Article copyright: © Copyright 1976 American Mathematical Society